NEW YORK STATE MATHEMATICS TEACHERS' JOURNAL.
- Publisher:
- Print ISSN: 0545-6584
- Electronic ISSN:
- OCLC Number: 3786710
- Subject: Mathematics Study and teaching New York (State) Periodicals.
- Subject code: QA
- Publication history: V. 1-; 1950-
Print Holdings
Archiving Institution | Program | Holdings Description | Retention |
---|---|---|---|
HathiTrust (HATHI) | HTDL | v.11-13 1961-63; v.14-16 1964-66; v.17-20 1967-70; v.21-23 1971-73; v.24-26 inc. 1974-76; v.27-29 1977-1978/79; v.30-31 1979-81; index v.11-20 1961-70 | permanent |